# SDR 07FDEA00058

- Difficulty date: January 9, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 48,114 hours, 7,528 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 755 X = -8.5 SEAT TRACK LOWER FLANGE FOUND CRACKED.  CARRIED OUT REPAIR AS PER SRM 53-70-00 VOLUME I   FIGURE   1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
